MathSciNet Relay Station
MathSciNet bibliographic data
MR2253159 (2007g:53029) 53C15 (32Q60)
Bryant, Robert L. On the geometry of almost complex 6-manifolds. Asian J. Math. 10 (2006), no. 3, 561–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement